American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14F05) AND publication=(jams)
Sort order: Date
Format: Standard display

  
Results: 1 to 7 of 7 found      Go to page: 1

[1] Mohammed Abouzaid, Denis Auroux, Alexander I. Efimov, Ludmil Katzarkov and Dmitri Orlov. Homological mirror symmetry for punctured spheres. J. Amer. Math. Soc. 26 (2013) 1051-1083.
Abstract, references, and article information
View Article: PDF

[2] Valery A. Lunts and Dmitri O. Orlov. Uniqueness of enhancement for triangulated categories. J. Amer. Math. Soc. 23 (2010) 853-908. MR 2629991.
Abstract, references, and article information
View Article: PDF

[3] David Eisenbud and Frank-Olaf Schreyer. Betti numbers of graded modules and cohomology of vector bundles. J. Amer. Math. Soc. 22 (2009) 859-888. MR 2505303.
Abstract, references, and article information
View Article: PDF

[4] David Eisenbud, Frank-Olaf Schreyer and Appendix by Jerzy Weyman. Resultants and Chow forms via exterior syzygies. J. Amer. Math. Soc. 16 (2003) 537-579. MR 1969204.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Giuseppe Pareschi. Syzygies of abelian varieties. J. Amer. Math. Soc. 13 (2000) 651-664. MR 1758758.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Amnon Neeman. The Grothendieck duality theorem via Bousfield's techniques and Brown representability. J. Amer. Math. Soc. 9 (1996) 205-236. MR 1308405.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Nitin Nitsure. Moduli of semistable logarithmic connections . J. Amer. Math. Soc. 6 (1993) 597-609. MR 1182671.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 7 of 7 found      Go to page: 1